# SDR FDEA202107101720

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 49,090 hours, 29,735 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON DESCENT INTO MEM RECEIVED ECAM YELLOW SYS PUMP LO PRESS.  DETERMINED YELLOW SYS LOW QUANTITY.  COMPLIED WITH ECAM/QRH.   UPON INVESTIGATION OF HYDRAULIC LEAK, FOUND YELLOW SYS ISOLATION VALVE BLOCK   LEAKING. FOUND O-RINGS FROM VALVE BLOCK PLUGS TORN. REPLACED O-RINGS IAW MM 27-14-21-04. LEAK CHECK GOOD. A/C OK FOR SERVICE.
